MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MTO,3 VALVE,KIT,MERCY MED CEN

Medline Industries, LP MEDLINE; DBD-MTO,3 VALVE,KIT,MERCY MED CEN
Catalog Number 000000000651397819
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the one-way valve on the wastebag is allowing saline to leak to the the dumb bag when saline bag is pressurized.
 
Additional Manufacturer Narrative
The reported product problem/issue was saline leakage into the dump bag from the check valve when the saline bag is pressurized.No sample was received for evaluation; review of the finished good bill of materials/pack build, finished good manufacturing instructions, component drawing, device history record, related deviations, substitutions, inspections, labeling review, related changes, and complaint history did not reveal nonconformances or an adverse trend related to the reported defect.Based on the investigation results, the reported event was not able to be confirmed at this time as no product was returned for evaluation and testing.Root cause remains inconclusive at this time as the reported defect was not able to be confirmed, and no action is required at this time; medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MTO,3 VALVE,KIT,MERCY MED CEN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50902487
Report Number1417592-2026-51334
Device Sequence Number21510799
Product Code OEZ
UDI-Device Identifier10193489076066
UDI-Public10193489076066
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000651397819
Device Lot Number0000101494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown